Hokkaido Mathematical Journal

No.3

TANAKA Noboru,
On affine symmetric spaces and the automorphism groups of product manifolds
Hokkaido Mathematical Journal, 14 (1985) pp.277-351
KUBO Yoshiko,
Compact submanifolds of codimension p of a Sasakian space form
Hokkaido Mathematical Journal, 14 (1985) pp.353-364
KANEDA Eiji,
Global rigidity of compact classical Lie groups
Hokkaido Mathematical Journal, 14 (1985) pp.365-397
KOSHI Shozo,
Convergence of convex functions and duality
Hokkaido Mathematical Journal, 14 (1985) pp.399-414